# SDR P5CA2021042100136

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,624 hours, 5,432 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Indication
- Location: Prv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG. PRV STATUS MESSAGE( ACCOMPLISHED GROUND TEST PER AMM 36-11-18. MSG CLEARED.  )
